# SDR MASA2025010900001

- Difficulty date: January 9, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000465
- Aircraft time: 20,982 hours, 12,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOILUMINESCENT STRIP BY FWD CLOSES INOP. REMOVED AND REPLACED PHOTOILUMINSCENT STRIP, NO FURTHER DEFECTS NOTED
